Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have dark circles below eyes. Suggest some cream or medicine

Answered by
Dr.
Dr. Bharat Chawda

Dermatologist

Practicing since :1996

Answered : 988 Questions

default
Posted on Mon, 24 Dec 2012 in Skin Hair and Nails
Question: I have dark circles below my eyes since very long.Please tell me some cream or any medicine to get rid off it
doctor
Answered by Dr. Bharat Chawda 2 hours later
Hi!,

Thank you for posting your query,

Dark circles are multi-factorial,that means it has various causes like iron deficiency, lack of sleep,less water intake,sun exposure,stress,chronic illness ,fine lines around the eyes, familial reasons etc.Each one has to be dealt with.

Take plenty of water,good sleep,lot of XXXXXXX leafy vegetables,iron tab(fefol) etc.You can use de-pigmenting creams containing hydroquinone (of varying concentration) .One can also use tretinoin cream (0.025%) at night .Its very important to use a good sunscreen in day time at-least 3 time a day .Use a medicated broad brand sunscreen in daytime. Creams like kojic acid or vitamin c creams can also be used separately.

Procedures like Chemical peels can also be tried .The most specific peel is Argipeel .

Latest would be use of small tiny injections which would help filling the sunken area around the eyes.Also one can try lasers which are specific for pigmentation like Q-switched Nd:yag laser (1064nm).

Along with this improve your sleeping habits ,drink plenty of water ,use a good sunscreen daily and follow healthy life style .

You should understand that you may not get 100% result with any of the methods ,but improvement is what you should look at and try maintain what results you get.

Consult a dermatologist who can analyze all the causes and has latest facilities for the same.Since the above medications are prescription based medicines ,it would be good if you are under a dermatologist guidance.

Hope I've answered your query.

Should you have additional concern regarding the same ,I would be happy to address it.

Please accept my answer in case you do not have further queries.

Regards,
Dr.Bharat chawda XXXXXXX specialist, Dermatology.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Sun tanning

doctor1 MD

Hi I am 47 years old and have what I am now assuming is a nasal crease from having some pretty severe allergies for all of my adult life, my allergies are mostly under control but the crease is prominent now and white. I work outside and use sunscreen but still am exposed to tanning rays and while my skin darkens the line is more white than ever, not to mention I have Native American blood so it s very pronounced all year. Is there a cream that would diminish the crease? I m even open to plastic surgery procedures if that would be an option, last ditch effort kind of option. Any suggestions?

doctor1 MD

i got some rashes on hands, when i consulted specialists, they said to full sleeve shirts to avoid sun exposure because my skin has turned sun sensitive...I am 25 years old, so is it possible that now my skin turns sun sensitive..?because of this rashes on my hands, i wouldn t able to wear t-shirts. and its too much itching whenever hands get expose to normal sunlight also. please someone suggest me good medicine or a doctor to consult.

doctor1 MD

Hi,I have had some sort off allergic reaction I think.Suddenly my face started burning up and now I have a red sunburn like rash all over my face and body which is warm to the touch.It happened about 15 mins after taking my morning vitamins.I also am taking a course of Anavar at the moment.I have never had any problems with it before but could this be the cause.Should I see a doctor or will it go away naturally?

doctor1 MD

I have a stinging red rash on my left shoulder that I do not know where it came from but has existed for three days now and is causing much discomfort including keeping me up at night. I do not know what it could be nor do I want to go to a doctor for a minor irritation. Any ideas about what could cause this? It is not a place where it could be sunburn but could be a bug bite of some kind since we went camping

doctor1 MD

My daughter was sun tanning for the last 3 days . She is fairly pale. She was in the heat for about 2 hours each day and put zero sunscreen and a ton of sun tanning lotion so she can get a quick XXXXXXX Well, that didn't work well at all. She went...

doctor1 MD

Tanned Skin with Acne Spot Kindly suggess any effective cream for skin lightening and spot removal within short period of time

doctor1 MD

Hii, me KB. Of 25 years old. My skin tone is dark, I hv already used cream melacare and otherone I forgot bt after stop using my skin become darker den normal skin tone. Wt to do? Should I use the Eukroma cream for glow? Will remain there effect...